International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2004 / Article

Open Access

Volume 2004 |Article ID 479535 | https://doi.org/10.1155/S0161171204406462

Anthony M. Bloch, Arieh Iserles, "On the optimality of double-bracket flows", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 479535, 19 pages, 2004. https://doi.org/10.1155/S0161171204406462

On the optimality of double-bracket flows

Received21 Jun 2004

Abstract

We analyze the optimality of the stable fixed point of the double-bracket equations. We introduce different types of optimality and prove local and global optimality results with respect to the Schatten p-norms.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views80
Downloads409
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.